# SDR UPS96220415

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 313-327
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOORBOARD SUPPORT INTERCOSTAL STA 313 TO 327, WL 208, LBL 30 AREAS MARKED.  CLEANED AND EVALUATED AREA 2.3 BY 14, OUT OF LIMITS WITH .040 REMOVED ON ORIG THICKNESS OF .078, ORDERED NEW PART RECEIVED AND INSTALLED IAW SRM 51-10-6, SRM 51-30-2.
